# SDR MASA200602193

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,790 hours, 5,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: GG43820871
- Condition: Melted
- Location: Rt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLT TO DFW - CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO MEM WHEN AIRCRAFT EXPERIENCED WARNING MESSAGE FOR BOTH THE FWD AND AFT LAV SMOKE DETECTORS AND REPORTED MOMENTARY SMOKE IN THE CABIN.  MX FOUND THE RT PACK CONDENSOR/REHEATER UNIT TUBE BELLOWS MELTED.  PLACED RT PACK ON MEL.  MX R2 HEAT EXCHANGER TUBING.
